# SDR UALA2013010900166

- Difficulty date: January 8, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 72,368 hours, 27,105 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT BS 401 BETWEEN STR 21 - 22R.  FOUND WITHIN LIMITS OF SRM 53-00-01 FIG 101 ACP HFEC NO CRACKS FOUND.    REMOVED DAMAGE AND REPAIRED.
